# SDR USAA2011122900021

- Difficulty date: December 27, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000651
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - MOISTURE INGRESS ON LEFT ELEVATOR UPPER SURFACE AT 5 INCHES FORWARD OF TRAILING EDGE & 4 INCHES OUTBOARD OF ER10.  REPAIRED LEFT ELEVATOR UPPER SURFACE AT 5 INCHES FORWARD OF TRAILING EDGE & 4 INCHES OUTBOARD OF ER10 IAW EO 5511U056.
